# SDR CALA9601203

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 418575
- Condition: Leaking
- Location: Hor Stab
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE HYDRAULIC SYSTEM NR 3 ELEVATOR OFF CAUTION LIGHT ILLUMINATED AND THE NR 3 HYDRAULIC QUANTITY BEGAN TO DECREASE WHILE EN ROUTE FROM FRA TO EWR.  SHORTLY AFTERWARDS, THE NR 3 LEFT HYDRAULIC PUMP PRESSURE LOW LIGHT ILLUMINATED.  ALL APPROPRIATE CHECKLISTS WERE ACCOMPLISHED AND THE AIRCRAFT WAS DIVERTED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 HORIZONTAL STABILIZER TRIM MOTOR LEAKING. THE STABILIZER TRIM MOTOR WAS REMOVED AND REPLACED.  THE NR 3 HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
